# SDR USAASA01062

- Difficulty date: November 24, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Condition: Unserviceable
- Location: Cabin
- Part time: 1,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - THE AFT LEFT SLIDE PRESSURE WAS OUT OF THE GREEN BAND.  MAINTENANCE REPLACED THE AFT LEFT SLIDE ASSEMBLY.  OK FOR SERVICE.  (M)
